Research Repository

α-Dissipativity analysis of singular time-delay systems

Feng, Zhiguang ORCID: 0000-0003-1037-1529, Lam, J and Gao, H (2011) α-Dissipativity analysis of singular time-delay systems. Automatica, 47 (11). 2548 - 2552. ISSN 0005-1098

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: alpha; time delays; linear matrix Inequalities; inequality; continuous-time singular systems; Hinfinity; H infinity
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 17 Jan 2018 04:02
Last Modified: 17 Jan 2018 04:02
ePrint Statistics: View download statistics for this item
Citations in Scopus: 144 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar